# SDR CALA2023122003695

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 104,721 hours, 13,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLAR EMERGENCY LIGHT BATTERY PACK FOUND INOP DURING TEST THE BACKUP LIGHTS REF HAECO NON-ROUTINE NO.:9474241,  REPLACED AND INSTALLATION TEST OF LLAR EMERGENCY LIGHT BATTERY PERFORMED, RESULT NORMAL, LLAR BACK UP LIGHT TEST CARRIED OUT RESULT NORMAL AS PER AMM 33-29-01-600-801,33-51-06-960-802 REV99
